×

Idempotent completion of triangulated categories. (English) Zbl 0977.18009

Authors’ summary: We show that the idempotent completion of a triangulated category has a natural structure of a triangulated category. The idempotent completion of the bounded derived category of an exact category gives the derived category of the idempotent completion. In particular, the derived category of an idempotent complete exact category is idempotent complete.

MSC:

18E30 Derived categories, triangulated categories (MSC2010)
PDFBibTeX XMLCite
Full Text: DOI Link

References:

[1] Beilinson, A.; Bernstein, J.; Deligne, P., Faisceaux Pervers. Faisceaux Pervers, Astérisque, 100 (1982), Société Mathématique de France: Société Mathématique de France Paris · Zbl 0536.14011
[2] Bökstedt, M.; Neeman, A., Homotopy limits in triangulated categories, Compositio Math., 86, 209-234 (1993) · Zbl 0802.18008
[3] Keller, B., Derived categories and their uses, (Hazewinkel, M., Handbook of Algebra (1996), Elsevier: Elsevier Amsterdam), 671-701 · Zbl 0862.18001
[4] Keller, B., Chain complexes and stable categories, Manuscripta Math., 67, 379-417 (1990) · Zbl 0753.18005
[5] Levine, M., Mixed Motives. Mixed Motives, Mathematical Surveys and Monographs, 57 (1998), American Mathematical Society: American Mathematical Society Providence · Zbl 0902.14003
[6] Neeman, A., The derived category of an exact category, J. Algebra, 135, 388-394 (1990) · Zbl 0753.18004
[7] Quillen, D., Higher algebraic \(K\)-theory. I, Algebraic \(K\)-Theory. I. Higher \(K\)-Theories, Proceedings of the Conference, Battelle Memorial Institutes, Seattle, WA, 1972. Algebraic \(K\)-Theory. I. Higher \(K\)-Theories, Proceedings of the Conference, Battelle Memorial Institutes, Seattle, WA, 1972, Lecture Notes in Mathematics, 341 (1973), Springer: Springer Berlin, p. 85-147 · Zbl 0292.18004
[8] Rickard, J., Derived categories and stable equivalence, J. Pure Appl. Algebra, 61, 303-317 (1989) · Zbl 0685.16016
[9] Thomason, R. W., The classification of triangulated subcategories, Compositio Math., 105, 1-27 (1997) · Zbl 0873.18003
[10] Thomason, R. W.; Trobaugh, T., Higher algebraic \(K\)-theory of schemes and of derived categories, (Cartier, P., The Grothendieck Festschrift. The Grothendieck Festschrift, Progress in Mathematics, 3 (1990), Birkhäuser: Birkhäuser Basel), 247-435
[11] Verdier, J.-L., Catégories dérivées des catégories abéliennes. Catégories dérivées des catégories abéliennes, Astérisque, 239 (1996), Société mathématique de France: Société mathématique de France Paris · Zbl 0882.18010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.